# SDR QXEA2017021300052

- Difficulty date: February 9, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 18,029 hours, 19,238 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Iced
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START,  RELEASED THE CONTROL LOCK AND PERFORMED A CONTROL CHECK IAW NORMAL PROCEDURES,  DISCOVERED A ROLL CONTROL BIND.   PULLED THE ROLL DISCONNECT AND DISCOVERED THE CAPTAIN'S CONTROLS ARE FREE BUT THE FO'S CONTROLS ARE STILL BINDING.  ON ARRIVAL, PERFORMED GVI OF FLIGHT CONTROLS, FOUND ICE ACCUMULATION ON THE RT AILERON AND RT WING TIP AREA. REMOVED ICE AND INSPECTED AREA FOR DAMAGE. NONE NOTED.  INTERROGATED CDS, NO FAULTS LOGGED. PERFORMED OPERATIONAL TEST OF THE AILERON CONTROL SYSTEM IAW AMM TASK 27-10-00-710-801. SYSTEM CHECKED GOOD. COMPLETED FREEDOM OF MOVEMENT CHECK, ENSURED FULL TRAVEL AND VERIFIED PROPER DIRECTION OF MOVEMENT, NO DEFECTS NOTED IAW GPM 9.2. RETURNED TO SERVICE.
